# SDR SWIA200312692

- Difficulty date: December 12, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 2,072 hours, 1,595 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 1241
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHILE MOVING THE FLAPS FROM 20 TO 8, HAD A FLAPS FAIL CAUTION MSG.  COMPLETED THE QRH AND RETURNED TO TUS WITHOUT INCIDENT.  REMOVED AND REPLACED FLAP CONTROL UNIT.  OPS CHECK GOOD PER MM 27-51-05.
